Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Robba, Philippe
Une introduction naïve aux cohomologies de Dwork. Mémoires de la Société Mathématique de France, Sér. 2, 23 (1986), p. 61-105
Texte intégral djvu | pdf | Analyses MR 88a:14023 | Zbl 0623.14005 | 3 citations dans Numdam

URL stable: http://www.numdam.org/item?id=MSMF_1986_2_23__61_0

Bibliographie

[Ad 1] A. ADOLPHSON A p-adic theory of Hecke polynomials. Duke Math. J. 43 (1976), 115-145.
Article |  MR 58 #10747 |  Zbl 0339.14012
[Ad 2] A. ADOLPHSON On the mod p eigenvalues of Hecke operators. Duke Math. J. 43 (1976), 109-114.
Article |  MR 58 #5523 |  Zbl 0339.14011
[Ad 3] A. ADOLPHSON An index theorem for p-adic differential operators. Trans. Amer. Math. Soc. 216 (1976), 279-293.  MR 52 #8127 |  Zbl 0297.47039
[Ad 4] A. ADOLPHSON The Up-operator of Atkin on modular functions of level three. I11. J. of Math. 24 (1980), 49-59.  MR 81a:10040 |  Zbl 0431.14006
[A-S 1] A. ADOLPHSON, S. SPERBER Exponential sums on the complement of a hypersurface. Amer. J. Math. 102 (1980), 461-487.  MR 82c:14023 |  Zbl 0444.12016
[A-S 2] A. ADOLPHSON, S. SPERBER Twisted Kloosterman sums and p-adic Bessel functions. Amer. J. Math. 106 (1984), 549-591.  MR 85k:12002 |  Zbl 0552.12010
[A-S 3] A. ADOLPHSON, S. SPERBER Character sums in finite fields. Comp. Math. 52 (1984), 325-354.
Numdam |  MR 86c:11060 |  Zbl 0561.12008
[Ba 1] P. BALDASSARRI Higher p-adic Gamma functions and Dwork cohomology. Astérisque, 119-120 (1984), 111-128.  Zbl 0551.12012
[Ba 2] F. BALDASSARRI Cohomologie p-adique pour la fonction 3F2(a,b1,b2c1,c2 ; λ), Astérisque, 119-120 (1984), 51-110.  Zbl 0545.12013
[Bo 1] E. BOMBIERI On exponential sums in finite fields. Amer. J. Math. 88 (1966), 71-105.  MR 34 #166 |  Zbl 0171.41504
[Bo 2] E. BOMBIERI On exponential sums in finite fields II. Invent. Math. 47 (1978), 29-39.  MR 58 #22072 |  Zbl 0396.14001
[By 1] M. BOYARSKY p-adic Gamma functions and Dwork cohomology. Trans. Amer. Math. Soc. 257 (1980), 359-369.  MR 81c:12029 |  Zbl 0475.14017
[By 2] M. BOYARSKY The Reich trace formula. Astérisque 119-120 (1984), 129-150  MR 86m:11043 |  Zbl 0561.12013
[Ch 1] G. CHRISTOL Systèmes fifférentiels linéaires p-adiques : Structure de Frobenius faible. Bull. Soc. Math. France 109 (1981), 83-122.
Numdam |  MR 82k:12027 |  Zbl 0459.12020
[Ch 2] G. CHRISTOL Un théorème de transfert pour les disques singuliers réguliers. Astérisque, 119-120 (1984), 151-168.  MR 86h:12012 |  Zbl 0553.12014
[Dw 1] B. DWORK On the rationality of the zeta function of an algebraic variety. Amer. J. Math. 82 (1960), 631-648.  MR 25 #3914 |  Zbl 0173.48501
[Dw 2] B. DWORK On the congruence properties of the zeta function of algebraic variety. J. Reine Angew. Math. 203 (1960), 130-142.
Article |  MR 25 #3913 |  Zbl 0119.36804
[Dw 3] B. DWORK A deformation theory for the zeta function of a hypersurface. Proc. Int. Cong. Math. (1962), 247-259.  Zbl 0196.53302
[Dw 4] B. DWORK On the zeta function of a hypersurface. Pub. Math. I.H.E.S. 12 (1962), 5-68.
Numdam |  MR 28 #3039 |  Zbl 0173.48601
[Dw 5] B. DWORK On the zeta function of a hypersurface II. Ann. of Math. 80 (1964), 227-299.  MR 32 #5654 |  Zbl 0173.48601
[Dw 6] B. DWORK On the zeta function of a hypersurface III. Ann. of Math. 83 (1966), 457-519.  MR 35 #194 |  Zbl 0173.48601
[Dw 7] B. DWORK On the rationality of zeta functions and L-series. Proc. Conf. Local Fields, Driebergen 1966, Springer-Verlag 1967, 40-55.  MR 44 #6708 |  Zbl 0205.50901
[Dw 8] B. DWORK On the zeta function of a hypersurface IV : a deformation theory for singular hypersurface. Ann. of Math. 90 (1969), 335-352.  MR 41 #8423 |  Zbl 0213.47402
[Dw 9] B. DWORK p-adic cycles. Pub. Math. I.H.E.S. 37 (1969), 27-116.
Numdam |  MR 45 #3415 |  Zbl 0284.14008
[Dw 10] B. DWORK On Hecke polynomials. Inv. Math. 12 (1971), 249-256.  MR 46 #1735 |  Zbl 0219.14014
[Dw 11] B. DWORK Normalized period matrices I. Ann. of Math. 94 (1971) 337-388  MR 53 #442a |  Zbl 0241.14011
[Dw 12] B. DWORK The Up operator of Atkin on moduoar functions of level 2 with growth conditions. Proc. of the Summer Institute on Modular forms (1972), Antwerp.  Zbl 0276.14010
[Dw 13] B. DWORK Normalized period matrices II. Ann. of Math. 98 (1973), 1-57.  MR 53 #442b |  Zbl 0265.14008
[Dw 14] B. DWORK On p-adic differential equations I. Bull. Soc. Math. France, Mémoire 39-40 (1974), 27-37.
Numdam |  Zbl 0304.14014
[Dw 15] B. DWORK On p-adic differential equations IV. Ann. Sc. ENS 6 (1973), 295-316.
Numdam |  MR 58 #27988b |  Zbl 0309.14020
[Dw 16] B. DWORK Bessel functions as p-adic functions of their argument. Duke Math. J. 41 (1974), 711-738.
Article |  MR 52 #8124 |  Zbl 0302.14008
[Dw 17] B. DWORK Lectures on p-adic differential equations GL 253 (1983), Springer-Verlag.  Zbl 0502.12021
[Dw 18] B. DWORK On the Boyarsky principle. Amer. J. of Math. 105 (1983) 115-156.  MR 85b:11111 |  Zbl 0517.12012
[Dw 19] B. DWORK On Kummer's twenty-four solutions of the hypergeometric differential equation. Trans. Amer. Math. Soc. (to appear).  Zbl 0552.12012
[Dw 20] B. DWORK On p-adic analysis. Some recent advances in the basic sciences vol. 2 (Proc. Annual Sc. Conf.). Belfer graduate school of Sciences, Yeshiva University, N.Y. (1969), 129-154.  MR 41 #5687
[G-K] B. GROSS, N. KOBLITZ Gauss sums and the p-adic Gamma function. Ann. of Math. 109 (1979), 569-581.  MR 80g:12015 |  Zbl 0406.12010
[Gr] L. GRUSON Théorie de Fredholm p-adique. Bull. Soc. Math. France 94 (1966), 67-95.
Numdam |  MR 37 #1971 |  Zbl 0149.34702
[He] M. HEILIGMAN A p-adic theory of hypergeometric differential équations. Princeton thesis 1982.
[Ka 1] N. KATZ On the differential equations satisfied by period matrices. Pub. Math. I.H.E.S. 35 (1968), 71-106.
Numdam |  MR 39 #4168 |  Zbl 0159.22502
[Ka 2] N. KATZ On a theorem of Ax. Amer. J. of Math. 93 (1971), 485-499.  MR 44 #5297 |  Zbl 0237.12012
[Ka 3] N. KATZ Travaux de Dwork. Séminaire Bourbaki 1971-1972, exposé 409 (Lecture Notes in Math. 340, 1973, Springer-Verlag).
Numdam |  Zbl 0259.14007
[Ka 4] N. KATZ Crystalline cohomology, Dieudonné modules and Jacobi sums. Automorphic forms, Representation theory an Arithmetic. Tata Inst., Bombay 1979, 165-246.  MR 83a:14022 |  Zbl 0502.14007
[Ko 1] N. KOBLITZ p-adic numbers, p-adic analysis and zeta function. Springer-Verlag, 1977.  MR 57 #5964 |  Zbl 0364.12015
[Ko 2] N. KOBLITZ p-adic analysis : a short course on recent work. London Math. Soc., Lecture Notes series 46.  MR 82c:12014 |  Zbl 0439.12011
[La] S. LANG Cyclotomic fields II, GIM 69. Springer-Verlay 1980.  MR 81i:12004 |  Zbl 0435.12001
[Lu] S. LUBKIN A p-adic proof of Weil's conjectures. Ann. of Math. 87 (1968), 105-194 ; ibid 87 (1968), 195-225.  MR 37 #215 |  Zbl 0188.53004
[Mo 1] P. MONSKY Formal cohomology III, fixed point theorems. Ann. of Math. 93 (1971), 315-343.  MR 48 #296 |  Zbl 0213.47501
[Mo 2] P. MONSKY p-adic analysis and zeta functions. Lectures in Mathematics, Kyoto University, Kinokuniya bookstore, Tokyo  Zbl 0256.14009
[M-W 1] P. MONSKY, G. WASHNITZER Formal cohomology I. Ann. of Math. 88 (1968), 181-217.  MR 40 #1395 |  Zbl 0162.52504
[M-W 2] P. MONSKY, G. WASHNITZER Formal cohomology II. Ann. of Math. 88 (1968), 218-238.  MR 40 #1395 |  Zbl 0162.52601
[Re] D. REICH A p-adic fixed point formula. Amer. J. Math. 91 (1969), 835-850.  MR 41 #210 |  Zbl 0213.47502
[Ro 1] P. ROBBA On the index of p-adic differential operators I. Ann. of Math. 101 (1975), 280-316.  MR 51 #498 |  Zbl 0316.12102
[Ro 2] P. ROBBA Index of p-adic differential operators III. Application to exponential sums. Astérisque, 119-120 (1984), 191-266.  Zbl 0548.12015
[Ro 3] P. ROBBA Indice d'un opérateur différentiel p-adique IV. Cas des systèmes. Ann. Inst. Fourier 35, 2 (1985), 13-55.
Numdam |  MR 86j:12012 |  Zbl 0548.12016
[Se 1] J.P. SERRE Rationalité des fonctions zêta des variétés algébriques (d'après B. Dwork). Séminaire Bourbaki, 1959-1960, exposé 198.
Numdam |  Zbl 0119.36805
[Se 2] J.P. SERRE Endomarphismes complètement continus des espaces de Banach p-adiques. Pub. Math. I.H.E.S. 12 (1962), 69-85.
Numdam |  MR 26 #1733 |  Zbl 0104.33601
[Sp 1] S. SPERBER p-adic hypergeometric functions and their cohomology. Duke Math. J. 44 (1977), 535-589.
Article |  MR 57 #16307 |  Zbl 0408.12025
[Sp 2] S. SPERBER Congruences properties of the hyper-Kloosterman sum. Compositio Math. 40 (1980), 3-33.
Numdam |  MR 81j:10059 |  Zbl 0444.12014
[Sp 3] S. SPERBER On the L-functions associated with certain exponential sums. J. Number Theory 12 (1980), 141-153.  MR 81m:12022 |  Zbl 0444.12015
[Sp 4] S. SPERBER Newton polygons for general hyper-Kloosterman sums. Astérisque, 119-120 (1984), 267-330.  MR 86i:11044 |  Zbl 0582.14005
[Sp 5] S. SPERBER A p-adic theory of exponential sums. Amer. J. Math. (to appear)
Copyright Cellule MathDoc 2014 | Crédit | Plan du site